LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » vomiting and parasite treatment

 - UBBFriend: Email this page to someone!    
Author Topic: vomiting and parasite treatment
hopeforhealth
LymeNet Contributor
Member # 23673

Icon 1 posted      Profile for hopeforhealth     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am in the middle of doing the dr. K type parasite treatment. I did 3 days biltricide, 2 weeks ivermectin and have done 1 week of albenza (i have only been taking a half a dose). I have been vomiting up to 20 hours after taking a dose of a albenza. Has anyone else experienced this. Could this be a side effect so long after taking a dose? What else could it be.

Also while taking Ivermectin all my peripheral neuropathy went away. It has returned since stopping it. Does that mean I need to go back on the ivermectin?

Thanks for your help

Posts: 199 | From Niagara Falls | Registered: Dec 2009  |  IP: Logged | Report this post to a Moderator
Tammy N.
Frequent Contributor (1K+ posts)
Member # 26835

Icon 1 posted      Profile for Tammy N.     Send New Private Message       Edit/Delete Post   Reply With Quote 
I tolerated Albenza well, but had a hellish time with Alinia the first time around (the second time I did it at a lower dose and it was better).

My neuropathy also went away with Ivermectin.

I would go over all of this with your doc. Make sure you are supporting yourself as best you can regarding detox.

I do daily coffee enemas to help with detox. It has been a life saver for me.

Good luck,
Tammy

Posts: 2238 | From East Coast | Registered: Jul 2010  |  IP: Logged | Report this post to a Moderator
glm1111
Frequent Contributor (5K+ posts)
Member # 16556

Icon 1 posted      Profile for glm1111     Send New Private Message       Edit/Delete Post   Reply With Quote 
If you are loaded with parasites and they are starting to die from the meds, vomiting could be the way the body is trying to expel them since they hibernate in the small intestine. Of course check with your doctor.

The other thing with antiparasitics whether pharma or herbs, it takes a long time to get rid of parasites and may require staying on them for an extended period.

Some of these infections have had a very long time to invade the body, including the brain, CNS, organs and tissue. They also can lay thousands of eggs a day.

I have read that for Filarial worm infections in third world countries, Ivermectin is given intermittently (sorry can't remember exactly)for life.

If you experience a recurrence of neuropathy off of the Ivermectin, it could indicate that you need to get back on it.

Gael

--------------------
PARASITES/WORMS ARE NOW
RECOGNIZED AS THE NUMBER 1 CO-INFECTION IN LYME DISEASE BY ILADS*

Posts: 6418 | From philadelphia pa | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
derk diggler
LymeNet Contributor
Member # 31903

Icon 1 posted      Profile for derk diggler     Send New Private Message       Edit/Delete Post   Reply With Quote 
is peripheral neuropathy the same this as the brain fog sensory thing

--------------------
+++++++
do i have lyme, please comment, derealisation,anxiety,floaters,hypertension,tinnitus,dizziness,minor aches,igenix results,igm,**83-93ind,igg**41++ what do u think,please comment

Posts: 195 | From california | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
GiGi
Frequent Contributor (5K+ posts)
Member # 259

Icon 1 posted      Profile for GiGi         Edit/Delete Post   Reply With Quote 
When I hear nauseousness, I always think "liver overload".

I would definitely talk to my doctor about that.

It is very important, SUPER important to support any parasite treatment by helping the elimination from the gut/colon, all five feet of it, with colonics.

I will refrain from describing what a "liver dump" looks like following colonics, except to say it is not always pretty. It usually takes more than one colonic to get up the five feet of the total colon.

It is an eye opener to see what we walk around with for years and after any die-off wondering why we are not feeling on top of the world yet.

Dr. K. recommends, strongly, colonics, two in a row, to be repeated later again as parasite and die-off treatments continue.

Best to you.

Posts: 9834 | From Washington State | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.